# SDR NWAA092273275

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 21,181 hours, 9,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS PATH LIGHTS AT ROWS 16-19ABC INOP.  RECONNECTED WIRES AT SEAT ROWS 16-19ABC, OPS CHECK GOOD.
